MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 600 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 600 STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the sterilizer and found that the baffle on the drain tank was broken and obstructing the drain hole, which caused water to back up within the unit.This resulted in damaged to the heat exchanger and subsequently allowed water to enter the chamber and the door seal to break.To resolve the issue, the technician replaced the baffle, the drain tank, heat exchanger, door seal and safety valves.The unit was tested and confirmed operating according to specifications and returned to service.The unit subject of the event is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their amsco 600 sterilizer was leaking water, and the unit alarmed "too long to exhaust" alarm.No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO 600 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23879656
Report Number3005899764-2025-00102
Device Sequence Number4706358
Product Code FLE
UDI-Device Identifier00724995179595
UDI-Public(01)00724995179595(11)230628
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1301140
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown